Über endliche Graphen mit vorgegebenen Homomorphieeigenschaften.

Horst Bergmann

Mathematische Annalen (1976)

  • Volume: 221, page 81-94
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bergmann, Horst. "Über endliche Graphen mit vorgegebenen Homomorphieeigenschaften.." Mathematische Annalen 221 (1976): 81-94. <http://eudml.org/doc/162835>.

author = {Bergmann, Horst},
journal = {Mathematische Annalen},
pages = {81-94},
title = {Über endliche Graphen mit vorgegebenen Homomorphieeigenschaften.},
url = {http://eudml.org/doc/162835},
volume = {221},
year = {1976},

AU - Bergmann, Horst
TI - Über endliche Graphen mit vorgegebenen Homomorphieeigenschaften.
JO - Mathematische Annalen
PY - 1976
VL - 221
SP - 81
EP - 94
UR - http://eudml.org/doc/162835
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.